MAUDE Adverse Event Report: ACCLARENT, INC. ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK; EUSTACHIAN TUBE BALLOON DILATION DEVICE

ACCLARENT, INC. ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK; EUSTACHIAN TUBE BALLOON DILATION DEVICE
Catalog Number EU061655
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The acclarent ent consultant reported that an email was received related to an issue with an acclarent aera eustachian tube balloon dilation system (eu061655 / 221130a-pc).It was reported that a hair was noted inside the packaging of the aera balloon before the device package was opened; it was confirmed after the package was opened.The facility discarded the device and replaced the aera balloon.There was no report of any negative patient impact.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section e.1: the name, phone and email address of the initial reporter are not available / reported.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (221130a-pc) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK
Common Device Name
EUSTACHIAN TUBE BALLOON DILATION DEVICE
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine 92618
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key17619033
Report Number3005172759-2023-00042
Device Sequence Number15040733
Product Code PNZ
UDI-Device Identifier10705031230880
UDI-Public10705031230880
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
DEN150056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue NumberEU061655
Device Lot Number221130A-PC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown